Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Mar 25, 2007, 2:09 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2007, 2:09 PM EDT (18:09 UTC)
- Expired
- Mar 25, 2007, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 251809 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 209 PM EDT SUN MAR 25 2007 ANZ452>455-252115- /X.NEW.KPHI.MA.S.0014.070325T1809Z-070325T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 209 PM EDT SUN MAR 25 2007 ...NORTHEAST WINDS EXPECTED TO DIMINISH... NORTHEAST WINDS HAVE BEEN IN THE 15 TO 20 KT RANGE SINCE THE LATE MORNING HOURS. SOME GUSTS UP TO 25 KT HAVE ALSO BEEN RECORDED. AS HIGH PRESSURE SETTLES OVER THE COASTAL WATERS THE NEXT COUPLE OF HOURS, WINDS ARE EXPECTED TO VEER TO THE EAST AND SETTLE BETWEEN 10 AND 15 KT. OCCASIONAL GUSTS UP TO 20 KT COULD STILL OCCUR THROUGH ABOUT 400 PM. THE LATEST BUOY 44009 OBSERVATION INDICATED THAT SEAS HAVE INCREASED TO AROUND 5 FEET. AS WINDS DIMINISH A BIT THIS AFTERNOON, SEAS WILL ALSO SUBSIDE TO AROUND 4 FEET. $$ KRUZDLO
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Mar 25, 10:55 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Mar 25, 10:55 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1055 AM EDT SUN MAR 25 2007 .UPDATE/REST OF TODAY/... THE LATE MARCH SUN IS OUR FRIEND TODAY, BUT NOT OUR BEST FRIEND. THE STRATUS/STRATOCU REMAINED THICK ACROSS THE NORTHERN PORTION OF THE CWA THROUGH THE MID-MORNING HOURS, BUT HAD TROUBLE MAKING INTO THE SOUTHERN ZONES. THEN BY AROUND 1000 AM, THE CLOUD SHIELD STARTED TO THIN ACROSS SOUTHEAST CONNECTICUT, SOUTHERN NEW YORK, AND INTO NORTHERN NEW JERSEY. WHILE THE NORTHERN PORTION OF OUR CWA WILL STILL A SEE A FAIR AMOUNT OF CLOUDS THIS AFTERNOON, THE SITUATION LOOKS A LOT MORE OPTIMISTIC THAN A FEW HOURS AGO. BUT ONCE THE SUN HITS THE REMNANT LOW LEVEL MOISTURE, EXPECT SOME MORE STRATOCU TO FORM. WHILE THE SUN IS HELPING TO BURN OFF THE CLOUDS THAT WERE IN PLACE WHEN WE WOKE UP, THE SUN IS ALSO HELPING TO PUT MORE CLOUDS BACK IN THE SKY. THE SOUTHERN ZONES WILL SEE LESS STRATOCU/CU THIS AFTERNOON. LOWERED TEMPERATURES A CATEGORY IN SPOTS THIS AFTERNOON, MAINLY NEAR THE COAST WITH THE ONSHORE FLOW. BUOYS STILL SHOW WATER TEMPS IN THE LOWER TO MID 40S. WELL NEED TO KEEP AN EYE ON THE SOUTHERN WATERS THIS AFTERNOON. THEY ARE RESPONDING TO THE NORTHEAST FLOW ON THE FRONT SIDE OF THE HIGH. THE HIGH IS EXPECTED TO QUICKLY SETTLE OFF THE COAST THIS AFTERNOON WHICH WILL SETTLE THE WINDS. MODELS DID A NICE JOB YESTERDAY AND OVERNIGHT PRODUCING GUSTS UP TO AROUND 20 KT FOR THIS MORNING. IF MODEL TRENDS REMAIN ACCURATE, WINDS WILL SUBSIDE TO 10 TO 15 KT AND BECOME MORE EASTERLY. THIS COULD KEEP SEAS MAINLY IN THE 3 TO 4 FOOT RANGE. IF THE NORTHEAST FLOW AND GUSTS REMAIN LONGER THAN EXPECTED, A SCA MIGHT BE REQUIRED. KRUZDLO && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && .UPDATE... WILL BE MAKING CHANGES SHORTLY TO CHANGE FROM SOME PATCHY MORNING FOG AND KEEP THE LO LVL MOISTURE(CLDS) IN FOR A GOOD PART OF THE MORNING BEFORE CLEARING THEM OUT. THE CLDS UPSTREAM ARE ABOUT 2,000 FT THICK AND THE CAA TOO OVERWHELMING TO IGNORE AT LEAST IN MAINTAINING CLDS. BUFKIT IS RIGHT ON THE MONEY SHOWING THE LAYER OF CLOUDS DEVELOPING IN SOUTHERN AREAS LATER THIS MORNING. ANYWAY, HAVE A GOOD DAY AND SEE YOU TONIGHT. EBERWINE && .SHORT TERM /TODAY THROUGH TUESDAY/... UPPER TROUGH MOVED THROUGH AND LAST OF THE SHOWERS ARE LINE UP ALONG THE WEAK SURFACE FRONT ALONG THE COAST OF MARYLAND AND OFFSHORE. CLOUDS WILL REMAIN OVER THE CFA BUT MONITORING SURROUNDING WFOS AND CONCERN FOR SOME DENSE FOG THIS MORNING. SO FAR, (3AM) READING IS DOWN TO 1/2 SM AND ABE WAS DOWN TO 1/4 BUT NOW AT 9SM. EXPECT TO SEE OTHERS GO DOWN WITH WINDS DEAD CALM AT MANY LOCATIONS. WILL PUT IN FORECAST AND IF IT BECOMES TOO WIDESPREAD AND DENSE ILL ISSUE A ADVISORY BUT HOLDING OFF FOR NOW. OTHERWISE UPPER RIDGE BUILDING TO COAST AND TODAY SHOULD BE A NICE DAY WITH A GOOD DEAL OF SUN. A GOOD PART OF THE CFA IS ON THE CAA SIDE OF THE DEPARTING SYSTEM SO THIS WILL HAVE AN EFFECT ON THE TEMPS. RIGHT NOW PLANNING TO KEEP TEMPERATURES IN THE 40S AT THE NEARSHORE AREAS(SSTS ARE IN THE MID 40S)AND IN THE HIGHER ELEVATIONS, AND IN THE LOW TO MID 50S FARTHER INLAND TOWARD LWX/CTP ZONES. THOSE SSTS ARE ABOUT 4 DEGREES HIGHER THAN NORMAL. THE CAA MOVES INTO THE OCEAN WATERS AFTER MIDNIGHT AND WE RAPIDLY SEE A RETURN TO WAA BY DAYBREAK. THINK THAT OUR COLDEST TEMPERATURES TONIGHT MAY COME JUST A LITTLE AFTER MIDNIGHT THEN LEVEL OFF AND EVEN GO UP AS TEMPS AT 80H WILL BE +8C. AND THERE SHOULD BE SOME SCATTERED CLOUDS AROUND BEFORE SUNUP. RIDGE SLIDES EAST MONDAY MORNING AS THE FIRST IN A SERIES OF SHORT WAVES ARE EJECTED FROM THE PRIMARY LOW IN OL MEXICO. THE LOW MOVES ACROSS THE GREAT LAKES WITH SOME LIGHT PRECIPITATION RIDING THE RIDGE INTO THE KEYSTONE STATE. MEANWHILE, SECOND LOW OVER TEXAS MONDAY NIGHT LIFTS OUT TO THE NORTHEAST WITH SOME SCATTERED SHOWERS EXTENDING AS FAR NORTH AS THE SOUTHERN LAKES. TEMPERATURES HAVE THE POTENTIAL TO BE QUITE MILD BUT GIVEN THE AMOUNT OF CLDS AND SOME SCATTERED SHOWERS, ONLY A SMALL PART OF THE SOUTHERN CFA WILL SEE TEMPS IN THE 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... FOR TUESDAY NIGHT THE LOW IS ABSORBED INTO THE RIDGE AND RIDGE OVER THE TOP EVENTUALLY SLIPPING SE WEDNESDAY NIGHT AS A SMALL CONVECTIVE COMPLEX WITH A GOOD HALF INCH QPF OVER OUR SOUTHERN AREAS. MEANWHILE, A MAJOR BATTLE IS RAGGING AS A COLD HIGH BUILDS SOUTH INTO THE NORTHERN MID ATLANTIC WITH THE 0C 80H LINE EXTENDING INTO NORTHEAST PENNSYLVANIA. SHARP RIDGE EXTENDS FROM THE SOUTHERN STATES NORTH INTO HUDSONS BAY AS AN UPPER LOW RIDGES NORTH ALONG THE CANADIAN ROCKIES ON FRIDAY. SCATTERED SHOWERS WILL MOVE INTO THE REGION WITH THE NEXT SHORT WAVE SATURDAY MORNING WITH SHOWERS OVER THE WEEKEND. VERY UNSETTLED PERIOD FOR A GOOD PART OF THE UPCOMING WEEK. && .AVIATION /07Z-06Z/... LOW CLOUDS AND FOG ARE ARE AFFECTING SOME OF THE TERMINALS THIS MORNING, MAINLY ACROSS THE NORTHERN AREAS. BOTH KRDG AND KABE ON THE DECK WITH LIFR CONDITIONS. HOWEVER, RADAR INDICATES ALL PRECIP HAS ENDED. FURTHER S, THERE ARE GENERALLY MVFR CIGS AND VFR VSBYS. EXPECT CONDITIONS TO IMPROVE TO ALL VFR LATER THIS MORNING AS HIGH PRESSURE BUILDS INTO THE REGION. && .MARINE... HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION TODAY. AS IT BUILDS IN, AREA WATERS WILL EXPERIENCE A NORTHEAST FLOW. SEAS ARE EXPECTED TO REMAIN IN THE 4 FT RANGE AND WINDS SHOULD BE IN THE 10 TO 15 KT RANGE, SO SCA CONDS ARE NOT ANTICIPATED. A FRONT IS FORECAST TO AFFECT AREA WATERS ON TUESDAY. HIGH PRESSURE IS THEN FORECAST TO BUILD ACROSS THE REGION ON WEDNESDAY. && SHORT/LONG TERM...EBERWINE AVIATION/MARINE...NIERENBERG
Hazardous weather outlook, Mar 25, 5:18 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 518 AM EDT SUN MAR 25 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-260930- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 518 AM EDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 518 AM EDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. EBERWINE
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.